On Statistical e-Convergence of Double Sequences

dc.contributor.authorSever Y.
dc.contributor.authorTalo Ö.
dc.date.accessioned2024-07-22T08:09:25Z
dc.date.available2024-07-22T08:09:25Z
dc.date.issued2018
dc.description.abstractThe concept of statistical e-convergence for a double sequence has been defined by Sever and Talo (Iran J Sci Technol Trans A Sci 41(3):851–857, 2017). In this paper we keep working on this convergence. We introduce the concepts of statistical e-limit superior and inferior and prove some fundamental properties of them. Further more by means of statistical e-convergence, we prove a Korovkin-type approximation theorem for double sequences of positive linear operators defined on the space of all 2 π-periodic and real valued-continuous functions on the real two-dimensional space. © 2018, Shiraz University.
dc.identifier.DOI-ID10.1007/s40995-017-0476-6
dc.identifier.issn10286276
dc.identifier.urihttp://akademikarsiv.cbu.edu.tr:4000/handle/123456789/14814
dc.language.isoEnglish
dc.publisherSpringer International Publishing
dc.titleOn Statistical e-Convergence of Double Sequences
dc.typeArticle

Files